Vol 19 No 3 (2014)

Vol 19 No 3 (2014)

Nonlinear Analysis: Modelling and Control

Special Issue dedicated to Professor M. Sapagovas 75th Anniversary
NUMERICAL ANALYSIS FOR BOUNDARY VALUE PROBLEMS WITH NONLOCAL CONDITIONS
Guest Editors: Mifodijus Sapagovas, Regimantas Čiupaila, Artūras Štikonas

Published 2014-07-02

Articles

Allaberen Ashyralyev | Deniz Agirseven
On source identification problem for a delay parabolic equation
Abstract views 105 | Article downloads (PDF) 32
335-349
PDF
Allaberen Ashyralyev | Charyyar Ashyralyyev
On the problem of determining the parameter of an elliptic equation in a Banach space
Abstract views 114 | Article downloads (PDF) 24
350-366
PDF
Givi Berikelashvilia | Nodar Khomeriki
On the convergence rate of a difference solution of the Poisson equation with fully nonlocal constraints
Abstract views 107 | Article downloads (PDF) 23
367-381
PDF
Raimondas Čiegis | Olga Suboč | Andrej Bugajev
Parallel algorithms for three-dimensional parabolic and pseudoparabolic problems with different boundary conditions
Abstract views 104 | Article downloads (PDF) 24
382-395
PDF
Gennaro Infante | Paolamaria Pietramala
Nonnegative solutions for a system of impulsive BVPs with nonlinear nonlocal BCs
Abstract views 93 | Article downloads (PDF) 17
413-431
PDF
Volodymyr Makarov | Dmytro Sytnyk | Vitalii Vasylyk
Existence of the solution to a nonlocal-in-time evolutional problem
Abstract views 94 | Article downloads (PDF) 21
432-447
PDF
Jurij Novickij | Artūras Štikonas
On the stability of a weighted finite difference scheme for wave equation with nonlocal boundary conditions
Abstract views 138 | Article downloads (PDF) 27
460-475
PDF
Stasys Rutkauskas
Dirichlet type problem for the system of elliptic equations, which order degenerate at a line
Abstract views 111 | Article downloads (PDF) 19
476-487
PDF
Natalija Sergejeva
The Fucík spectrum for nonlocal BVP with Sturm–Liouville boundary condition
Abstract views 119 | Article downloads (PDF) 28
503-516
PDF
Olga Štikonienė | Mifodijus Sapagovas | Regimantas Čiupaila
On iterative methods for some elliptic equations with nonlocal conditions
Abstract views 127 | Article downloads (PDF) 33
517-535
PDF